KOPS - The Institutional Repository of the University of Konstanz

Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices

Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices

Cite This

Files in this item

Checksum: MD5:c49c3a8b745ab3acb5192862d2816397

ADM, Mohammad, Jürgen GARLOFF, 2017. Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices. In: Linear Algebra and its Applications. 514, pp. 222-233. ISSN 0024-3795. eISSN 1873-1856. Available under: doi: 10.1016/j.laa.2016.11.001

@article{Adm2017Invar-35782, title={Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices}, year={2017}, doi={10.1016/j.laa.2016.11.001}, volume={514}, issn={0024-3795}, journal={Linear Algebra and its Applications}, pages={222--233}, author={Adm, Mohammad and Garloff, Jürgen} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/35782"> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/35782"/> <dc:contributor>Garloff, Jürgen</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dcterms:title>Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices</dcterms:title> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Adm, Mohammad</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-01-16T13:37:35Z</dc:date> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:creator>Adm, Mohammad</dc:creator> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-01-16T13:37:35Z</dcterms:available> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:rights>terms-of-use</dc:rights> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/35782/1/Adm_0-387077.pdf"/> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/35782/1/Adm_0-387077.pdf"/> <dcterms:abstract xml:lang="eng">A real matrix is called totally nonnegative if all its minors are nonnnegative. In this paper the minors are determined from which the maximum allowable entry perturbation of a totally nonnegative matrix can be found, such that the perturbed matrix remains totally nonnegative. Also, the total nonnegativity of the first and seond subdirect sum of two totally nonnegative matrices is considered.</dcterms:abstract> <dcterms:issued>2017</dcterms:issued> <dc:language>eng</dc:language> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dc:creator>Garloff, Jürgen</dc:creator> </rdf:Description> </rdf:RDF>

Downloads since Jan 16, 2017 (Information about access statistics)

Adm_0-387077.pdf 78

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account